# SDR IXXA201405140080

- Difficulty date: May 10, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 74,985 hours, 17,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 379103D29
- Part serial: 17693
- Condition: Defective
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 DESCENT DEVICE CABLE IS EXTENDED, NEEDS REPLACED.  IAW MM 25-61-03 R & R NR 2 EMERGENCY DESCENT DEVICE, NO DEFECTS NOTED.
